# SDR CA970318003

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Failed
- Location: Gasper
- Part time: 67,762 hours
- Component: Task Anahelm, 5007024620
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH ATTENDANT REPORTED BURNING ELECTRICAL SMELL IN THE CABIN. SHORTLY AFTER CB POPPED FOR GASPER FAN. AIRCRAFT DISPATCHED UNDER MEL. FAN REPLACED AT YVR
